# SDR SIMA200610904

- Difficulty date: April 16, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 4157T43P01
- Part serial: WCP0104W
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4234 - AT V1 ON TAKEOFF, SMOKE AFT LAV WARNING ILLUMINATED.  CONFIRMED OILY SMOKE SMELL.  DECLARED EMERGENCY AND RETURNED TO ORD.  LANDED WITHOUT INCIDENT.  REPLACED 4TH STAGE SHUT OFF VALVE.  OPS CHECK GOOD.  PASSED CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
